Hello everyone, Has anyone experienced their bodies rejecting or the insuling that they are using not working any longer? Let me explain, My wife has been a T1 since age 10 or so and has gone thru every "make, model and year" of insuling ever made it seems like, she has tried the pump and that does not work. Now she is down to the last bottles they have on base, in fact the rest of the bottles are hers that they have in the pharmacy. They are not making this insuling any more. I have been trying to look online to find articles or anything that could help her, I came across Alpha Lipoic Acid and Low dose Naltrexone, but I do not think those are for T1's. If you have anything that could help I would appreciate it. ThanksView Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.